# SDR 2003UALA00083

- Difficulty date: January 23, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 27,568 hours, 17,478 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BLENDED BEYOND LIMITS STATION 227 STRINGER 20R AT EXT POWER PANEL RECPT.  MAJOR REPAIR ACCOMPLISHED. SKIN DOUBLER WAS INSTALLED.
